MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR, STERILE, FOR SINGLE USE

RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR, STERILE, FOR SINGLE USE
Model Number 46782425
Medical Device Problem Codes Material Rupture (1546); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.Rwmic will reach out to user facility to request additional information.
 
Event or Problem Description
On november 12th, 2020, the user facility reported the following to richard wolf medical instruments corporation (rwmic): dr.(b)(6) had 4 monopolar electrodes that literally blew up in a turp case.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? unknown.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? (only applicable if there was a report of delay) yes was there a similar back-up device available for use? yes.Was the scheduled procedure completed? no.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information.Missing information: the user facility was contacted three times in an effort to collect patient and other missing information.On march 30, 2021 we received a response that no further information is available.Results of the device investigation: the device was visually and functionally evaluated and found to have a manufacturing defect which was caused by rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr closed however should we receive additional information a follow-up report will be submitted.
 
Event or Problem Description
For results of the device investigation see the manufacturers narrative.

Brand Name
SHARK
Common Device Name
CUTTING ELECTRODE MONO 24FR, STERILE, FOR SINGLE USE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11020631
Report Number1418479-2020-00048
Device Sequence Number3823280
Product Code JOS
UDI-Device Identifier04055207049044
UDI-Public04055207049044
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number46782425
Device Catalogue Number46782425
Device Lot Number21002048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1